Über Kurven konstanter Breite.

Christian Blatter

Elemente der Mathematik (1981)

  • Volume: 36, page 105-115
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Blatter, Christian. "Über Kurven konstanter Breite.." Elemente der Mathematik 36 (1981): 105-115. <http://eudml.org/doc/141266>.

author = {Blatter, Christian},
journal = {Elemente der Mathematik},
keywords = {sets of constant width},
language = {ger},
pages = {105-115},
title = {Über Kurven konstanter Breite.},
url = {http://eudml.org/doc/141266},
volume = {36},
year = {1981},

AU - Blatter, Christian
TI - Über Kurven konstanter Breite.
JO - Elemente der Mathematik
PY - 1981
VL - 36
SP - 105
EP - 115
LA - ger
KW - sets of constant width
UR - http://eudml.org/doc/141266
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.